MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960812350
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device entrapment occurred.The 80% in-stent restenosis (isr) target lesion was located in the mildly tortuous and mildly calcified in the mid left anterior descending artery (lad).A 3.50 x 12mm agent dcb balloon was selected for use.During the procedure, after tracking through the non-boston scientific (non-bsc) 6f guide catheter up to the primary curve, the agent balloon would not advance and appeared to be stuck on the non-bsc wire.After multiple attempts to withdraw, both the wire and the agent balloon were removed successfully.The procedure was completed using another agent balloon.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the returned product consisted of the agent us mr 3.50 x 12 mm balloon catheter, catheter batch 02032h24.Visual, tactile, and microscopic analysis were conducted on the device, and no issues were identified during the returned product analysis.A wire insertion test was performed, and the device could be loaded and tracked over a 0.014' guidewire without issue.
 
Event or Problem Description
It was reported that balloon catheter froze on wire.The 80% in-stent restenosis (isr) target lesion was located in the mildly tortuous and mildly calcified in the mid left anterior descending artery (lad).A 3.50 x 12 mm agent dcb balloon was selected for procedure.During procedure, after tracking through the non-boston scientific 6f guide catheter up to the primary curve, agent balloon would not advance and appeared to be stuck on the non-boston scientific wire.After multiple attempts to withdraw, both the wire and the agent balloon were removed from body successfully.Procedure was completed successfully using another agent balloon.No patient complications were reported.
 
Additional Manufacturer Narrative
H6: evaluation conclusion code: corrected.
 
Event or Problem Description
It was reported that balloon catheter froze on wire.The 80% in-stent restenosis (isr) target lesion was located in the mildly tortuous and mildly calcified in the mid left anterior descending artery (lad).A 3.50 x 12mm agent dcb balloon was selected for procedure.During procedure, after tracking through the non-boston scientific 6f guide catheter up to the primary curve, agent balloon would not advance and appeared to be stuck on the non-boston scientific wire.After multiple attempts to withdraw, both the wire and the agent balloon were removed from body successfully.Procedure was completed successfully using another agent balloon.No patient complications were reported.

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key20408365
Report Number2124215-2024-63098
Device Sequence Number6546002
Product Code OOB
UDI-Device Identifier00191506014698
UDI-Public(01)00191506014698(17)260228(10)2032H24
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberH7493960812350
Device Catalogue NumberH7493960812350
Device Lot Number02032H24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer11/07/2024
04/09/2025
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date11/26/2024
04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BMW GUIDEWIRE; BMW GUIDEWIRE; BMW GUIDEWIRE
Patient SexUnknown